MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; ORTHOPEDIC TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; ORTHOPEDIC TRAY
Model Number DYNJ81965C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
During set up of operating room case, medline pack noted contaminated with wood chip.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key20693809
Report Number20693809
Device Sequence Number7440968
Product Code OJH
UDI-Device Identifier10198459009754
UDI-Public(01)10198459009754
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ81965C
Device Catalogue NumberDYNJ81965C
Device Lot Number24FBT468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Date Report Sent to FDA09/30/2024